# SDR VGQY2010060400022

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65B07942504
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FOUND 01EA CRACK APPROX 0.5 INCH ON NOSE WHEEL WELL VERTICAL BEAM WEB (COMMON TO OUTER CHORD AREA) AT RT STA 300 WL 186.  RT STA 300 WEB ASSY P/N 65B07942-504 CRACKED AT TWO (2) LOCATIONS BETWEEN WL 170 TO WL 190 COMPLIED WITH EN1097-10.  INSPECTION REQUIRED AT THE REPAIR AREA, STARTING WITHIN 1,500 FLIGHT CYCLES AFTER THE TIME OF REPAIR.  NEW FAA APPROVAL CONTAINS THE INSPECTION REQUIREMENTS MUST BE ISSUED PRIOR TO THE INSPECTION THRESHOLD OF 15, 492 TOTAL AIRFRAME CYCLES.
